# SDR FDKA200703094

- Difficulty date: March 1, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 13,671 hours, 12,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6017 MCO-BNA (1845 PHX LCL).  FLOOR EMERGENCY LIGHTS OUT AT ROW 12.  MX REPAIRED WIRE AND OPS CHECKED GOOD.
